# SDR ARWA9606029

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Press Dome
- Part number: 97504285
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT DOME CRACKED AT LOWER INNER RADIUS.  REMOVED AND REPLACED DOME PER DRAWING NR 9750428.
